# SDR DALA2025030301593

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 56,892 hours, 29,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 DISC: AFT GALLEY EMERGENCY LIGHT BRACKET DAMAGE. C/A: REMOVED + REPLACED AFT GALLEY EMER LIGHT + BRACKET ASSY AS PER A320F AMM 25-65-01. (LP: 7087320)
